# SDR FDEA201804231094

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 71,629 hours, 26,728 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT FOR R1 DOOR INOPERATIVE.   REMOVED LIGHT SOCKET AND REFLECTOR FROM OUTSIDE OF AIRCRAFT AS PER SB 33-0012 IAW AMM 33-51-06-2-1.  TROUBLESHOT IAW  WDM 33-51-12, PG 902.   FOUND GOOD POWER AND GROUND AT LIGHT ASSY L30.  FOUND THAT THE LIGHT WOULD ILLUMINATE BY WIGGLING THE LIGHT ASSY SOCKET POWER TERMINAL BUT WOULD NOT STAY ON.     INSTALLED THE LIGHT SOCKET AND REFLECTOR IAW AMM 33-51-06-2-1.
